Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 283, Number 5, Pages 1036–1039 (Mi dan47130)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Poisson brackets of hydrodynamic type, Frobenius algebras and Lie algebras

A. A. Balinskii, S. P. Novikov

Landau Institute for Theoretical Physics, USSR Academy of Sciences, Chernogolovka Moscow region

Full text: PDF file (519 kB)

Bibliographic databases:
UDC: 513.835
Received: 04.12.1984

Citation: A. A. Balinskii, S. P. Novikov, “Poisson brackets of hydrodynamic type, Frobenius algebras and Lie algebras”, Dokl. Akad. Nauk SSSR, 283:5 (1985), 1036–1039

Citation in format AMSBIB
\Bibitem{BalNov85}
\by A.~A.~Balinskii, S.~P.~Novikov
\paper Poisson brackets of hydrodynamic type, Frobenius algebras and Lie algebras
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 283
\issue 5
\pages 1036--1039
\mathnet{http://mi.mathnet.ru/dan47130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=802121}
\zmath{https://zbmath.org/?q=an:0606.58018}


Linking options:
  • http://mi.mathnet.ru/eng/dan47130
  • http://mi.mathnet.ru/eng/dan/v283/i5/p1036

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Novikov, “The geometry of conservative systems of hydrodynamic type. The method of averaging for field-theoretical systems”, Russian Math. Surveys, 40:4 (1985), 85–98  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. S. Zakharov, “Superalgebry Gelfanda–Dorfmana–Novikova–Puassona i ikh obertyvayuschie”, Sib. elektron. matem. izv., 16 (2019), 1843–1855  mathnet  crossref
    3. P. S. Kolesnikov, A. S. Panasenko, “Novikov commutator algebras are special”, Algebra and Logic, 58:6 (2020), 538–539  mathnet  crossref  crossref  isi
    4. A. P. Pozhidaev, I. P. Shestakov, “O pravosimmetricheskikh algebrakh s unitalnoi matrichnoi podalgebroi”, Sib. matem. zhurn., 62:1 (2021), 173–184  mathnet  crossref
  • Number of views:
    This page:100
    Full text:56

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021